# SDR DLM88980014

- Difficulty date: January 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Engine: Pwa JT8D219
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Inoperative
- Location: Right
- Component: 947F94538
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

A/C DIVERTED TO MCO.  RIGHT GEN FAIL LIGHT IN FLIGHT WITH CROSSTIE LOCKOUT.  REPLACED RIGHT GENERATOR CONTROL UNIT.
